Currently, I have around 8 small clogged pores (or non-inflamed whiteheads) on my forehead, which are a little difficult to notice unless in the proper lighting, and 3 small inflamed whiteheads around my mouth. Also, some blackheads are beginning to appear on my nose, but not nearly to the extent as before.
Two days away from my second month off Accutane and I currently have about 5-6 very small, skin-colored bumps on my forehead. They usually go away after 3-7 days and a few additional ones may form. I think they are pimples trying to develop but unable to do so due to my time on Accutane. I did have some similar bumps develop on my chin that formed tiny whiteheads. Additionally, I had 2 red spots develop on my forehead that never really became anything (one turned into a small, skin-colored bump)
Within the first week of stopping Accutane, I developed 2-3 very tiny inflamed whiteheads. However, since then I have not developed any inflamed acne in the first month off Accutane. I have had some small, skin-colored bumps develop on my temples, forehead, and nose; some of these seem to be going away and some are still present (not sure if they are clogged pores or something else). When trying to research these skin-colored bumps, I found some information that they might be the result of my sk
My weight = 155 lbs or 70 kg Total Cumulative Dose = (60 days * 40mg) + (90 days * 80mg) = 2400 + 7200 = 9600 mg 9600 mg / 70 kg = 137 mg/kg The standard dosage is between 120 mg/kg to 150 mg/kg, so I ended up in the middle.
Day 128 - two small bumps on lip and one on side of face Day 129 - underside of forearms rash-like/dry Day 134 - nose bleed; for the first time since starting Accutane, my nose randomly started bleeding Day 136 - medium-sized pimple forming on right cheek Day 143 - pimple developing on left temple Day 150 - TODAY (last day) General Information I had extremely oily skin before starting Accutane, to the point where little beads of oil would be visible from the pores on my nose an
I just thought I would share my experience so far with Accutane (specifically the generic brand Claravis). Today is the end of my fourth month; I will be starting my fifth and final month tomorrow. My initial dosage was 40mg/day for the first two months and was increased to 80mg/day for the last three months. I weigh 155 lbs. Day 3: Noticed some peeling on nose Day 7: Face and lips very dry/face became red shortly after taking pill (extreme blushing) Day 9: Some chest and lower back pa